| Catalog Number |
02-022-44-3515 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Scar Tissue (2060); Osteolysis (2377)
| Date of Event |
06/24/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 54 months after a left total knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear and poly recall with subsequent loosening of femoral component.Revision surgery operative notes were provided.Post operative diagnosis noted wear of the implant.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6) 02-022-45-3535 - truliant tib fit tray cem sz 3.5f / 3.5t.(b)(6) 02-012-60-1425 - tru stem ext 14mm x 25mm.(b)(6) 02-020-11-0235 - truliant ps cem fem ps cem left sz 3.5.(b)(6) 204-70-00 - tibial stem ext.Screw.(b)(6) 200-02-35 - three peg patella 35mm.The device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.